I am an athlete and my period is such a hassle. I just wish I could get rid of it. It is irregular and lasts for seven to eight days. I do not want to go on the pill, because emotionally my hormones have balanced out. I am worried that if I take any form of birth control, then it will mess that up. I have started considering a hysterectomy just to get rid of it, but I cannot really take time off from my training. I just do not know what to do. I am currently on Lexapro, Wellbutrin, Midodrine, Mestinon and Trazodone.
Welcome to icliniq.com.
Hysterectomy is a kind of an extreme option considering it is permanent. I understand that you may be hassled by your periods, but removing your uterus before you have completed your family or without any pathology is not the way to go.
You can take the oral contraceptive pills, which will both regularize your periods as well as decrease the duration of flow, the pain and the discomfort as well.
If you have an event and you need to be not bleeding, then you can manage to postpone the periods with minimal disruption to your hormones.
You can take a milder form of contraception, which will not give you the side effects like bloating or migraines. I would suggest Yasmin or Yaz. It is mild and will keep your hormones in order.
When you do wish to conceive you just need to stop the oral contraceptive pill. You can take it for six months on a cyclical basis as per the instructions on the back of the pack and give a break of a couple of months and then restart again with the consent of your specialist doctor.
Please do not be frustrated. There are more conservative options than major surgery.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
But, it increases the risk of CVS diseases if taken in oral contraceptive pills ... And, they say that oral contraceptive pills should be avoided after 40 years because of CVS complications ...... Read fullHad hysterectomy long back and spotting now. Should I be concerned?
.. is a postmenopausal bleeding and definitely needs a consultation. As you had a total hysterectomy, I presume it could be due to atrophic vaginitis. This can occur when your dry vagina gets torn following any kind of friction. I suggest you to stop... Read fullI have heavy bleeding and spotting at times.Is there a possibility that I might have ectopic pregnancy?
The possibility of me being pregnant is very less because I was taking birth control pills for 2 years, and we always use condoms ... I stopped taking birth control pills one week ago because I was worried that it could be pregnancy ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now